oalib

Publish in OALib Journal

ISSN: 2333-9721

APC: Only $99

Submit

Any time

2020 ( 1 )

2019 ( 4 )

2018 ( 5 )

2017 ( 10 )

Custom range...

Search Results: 1 - 10 of 942 matches for " Tomoo Yokoyama "
All listed articles are free for downloading (OA Articles)
Page 1 /942
Display every page Item
On completeness of H-closed pospaces
Tomoo Yokoyama
Mathematics , 2010,
Abstract: We generalized the characterization of H-closedness for linearly ordered pospaces as follows: A pospace $X$ without an infinite antichain is an H-closed pospace if and only if $X$ is a directed complete and down-complete poset such that sup $L$ and inf $L$ are contained in the closure of $L$ for any nonempty chain $L$ in $X$.
A note on Haynes-Hedetniemi-Slater Conjecture
Tomoo Yokoyama
Mathematics , 2010,
Abstract: We notice that Haynes-Hedetniemi-Slater Conjecture is true (i.e. $\gamma(G) \leq \frac{\delta}{3\delta -1}n$ for every graph $G$ of size $n$ with minimum degree $\delta \geq 4$, where $\gamma(G)$ is the domination number of $G$). Because the conjecture for $\delta =6$ follows from the estimate n (1 - \prod_{i= 1}^[\delta + 1} (\delta i)/(\delta i + 1) by W. E. Clark, B. Shekhtman, S. Suen [Upper bounds of the Domination Number of a Graph, Congressus Numerantium, 132 (1998), pp. 99-123.]
Toral or non locally connected minimal sets for suspensions of $R$-closed surface homeomorphisms
Tomoo Yokoyama
Mathematics , 2012,
Abstract: Let $M$ be an orientable connected closed surface and $f$ be an $R$-closed homeomorphism on $M$ which is isotopic to identity. Then the suspension of $f$ satisfies one of the following condition: 1) the closure of each element of it is minimal and toral. 2) there is a minimal set which is not locally connected. Moreover, we show that any positive iteration of an $R$-closed homeomorphism on a compact metrizable space is $R$-closed.
R-closedness and Upper semicontinuity
Tomoo Yokoyama
Mathematics , 2012,
Abstract: Let $\mathcal{F} $ be a pointwise almost periodic decomposition of a compact metrizable space $X$. Then $\mathcal{F} $ is $R$-closed if and only if $\hat{\mathcal{F}} $ is usc. Moreover, if there is a finite index normal subgroup $H$ of an $R$-closed flow $G$ on a compact manifold such that the orbit closures of $H$ consist of codimension $k$ compact connected elements and "few singularities" for $k = 1$ or 2, then the orbit class space of $G$ is a compact $k$-dimensional manifold with conners. In addition, let $v$ be a nontrivial $R$-closed vector field on a connected compact 3-manifold $M$. Then one of the following holds: 1) The orbit class space $M/ \hat{v}$ is $[0,1]$ or $S^1$ and each interior point of $M/ \hat{v}$ is two dimensional. 2) $\mathrm{Per}(v)$ is open dense and $M = \mathrm{Sing}(v) \sqcup \mathrm{Per}(v)$. 3) There is a nontrivial non-toral minimal set. On the other hand, let $G$ be a flow on a compact metrizable space and $H$ a finite index normal subgroup. Then we show that $G$ is $R$-closed if and only if so is $H$.
Recurrent and Non-wandering properties for decompositons
Tomoo Yokoyama
Mathematics , 2012,
Abstract: In this paper, we define the recurrence and "non-wandering" for decompositions. The following inclusion relations hold for codimension one foliation on a closed 3-manifolds: p.a.p. $\subsetneq$ recurrent $\subsetneq$ non-wandering.Though each closed 3-manifold has codimension one foliations, no codimension one foliations exist on some closed 3-manifolds.
A topological characterization for non-wandering surface flows
Tomoo Yokoyama
Mathematics , 2012,
Abstract: Let $v$ be a continuous flow with arbitrary singularities on a compact surface. Then we show that if $v$ is non-wandering then $v$ is topologically equivalent to a $C^{\infty}$ flow such that there are no exceptional orbits and $\mathrm{P} \sqcup \mathop{\mathrm{Sing}}(v) = \{ x \in M \mid \omega(x) \cup \alpha(x) \subseteq \mathop{\mathrm{Sing}}(v) \}$, where $\mathrm{P}$ is the union of non-closed proper orbits and $\sqcup$ is the disjoint union symbol. Moreover, $v$ is non-wandering if and only if $\overline{\mathrm{LD}\sqcup \mathop{\mathrm{Per}}(v)} \supseteq M - \mathop{\mathrm{Sing}}(v)$, where $\mathrm{LD}$ is the union of locally dense orbits and $\overline{A}$ is the closure of a subset $A \subseteq M$. On the other hand, $v$ is topologically transitive if and only if $v$ is non-wandering such that $ \mathop{\mathrm{int}}(\mathop{\mathrm{Per}}(v) \sqcup \mathop{\mathrm{Sing}}(v)) = \emptyset$ and $M - (\mathrm{P} \sqcup \mathop{\mathrm{Sing}}(v))$ is connected, where $\mathrm{int} {A}$ is the interior of a subset $A \subseteq M$. In addition, we construct a smooth flow on $\mathbb{T}^2$ with $\overline{\mathrm{P}} = \overline{\mathrm{LD}} =\mathbb{T}^2$.
Extended orbit properties on surfaces
Tomoo Yokoyama
Mathematics , 2013,
Abstract: In this paper, we study "demi-caract\'eristique" and (Poisson) stability in the sense of Poincar\'e. Using the definitions \'a la Poincar\'e for $\R$-actions $v$ on compact connected surfaces, we show that "$R$-closed" $\Rightarrow$ "pointwise almost periodicity (p.a.p.)" $\Rightarrow$ "recurrence" $\Rightarrow$ non-wandering. Moreover, we show that the action $v$ is "recurrence" with $|\mathrm{Sing}(v)| < \infty$ iff $v$ is regular non-wandering. If there are no locally dense orbits, then $v$ is "p.a.p." iff $v$ is "recurrence" without "orbits" containing infinitely singularities. If $|\mathrm{Sing}(v)| < \infty$, then $v$ is "$R$-closed" iff $v$ is "p.a.p.".
Genericity for non-wandering surface flows
Tomoo Yokoyama
Mathematics , 2013,
Abstract: Consider the set $\chi^0_{\mathrm{nw}}$ of non-wandering continuous flows on a closed surface. Then such a flow can be approximated by regular non-wandering flows without heteroclinic connections nor locally dense orbits in $\chi^0_{\mathrm{nw}}$. Using this approximation, we show that a non-wandering continuous flow on a closed connected surface is topologically stable if and only if the orbit space of it is homeomorphic to a closed interval. Moreover we state the non-existence of topologically stable non-wandering flows on closed surfaces which are not neither $\mathbb{S}^2$, $\mathbb{P}^2$, nor $\mathbb{K}^2$.
Recurrence, pointwise almost periodicity and orbit closure relation for flows and foliations
Tomoo Yokoyama
Mathematics , 2012,
Abstract: In this paper, we obtain a characterizations of the recurrence of a continuous vector field $w$ of a closed connected surface $M$ as follows. The following are equivalent: 1) $w$ is pointwise recurrent. 2)$w$ is pointwise almost periodic. 3) $w$ is minimal or pointwise periodic. Moreover, if $w$ is regular, then the following are equivalent: 1) $w$ is pointwise recurrent. 2)$w$ is minimal or the orbit space $M/w$ is either $[0,1]$, or $S^1$. 3) $R$ is closed (where $R := \{(x,y) \in M \times M \mid y \in \bar{O(x)} \}$ is the orbit closure relation). On the other hand, we show that the following are equivalent for a codimension one foliation $\mathcal{F}$ on a compact manifold: 1) $\mathcal{F}$ is pointwise almost periodic. 2) $\mathcal{F}$ is minimal or compact. 3) $\mathcal{F}$ is $R$-closed. Also we show that if a foliated space on a compact metrizable space is either minimal or is both compact and without infinite holonomy, then it is $R$-closed.
$R$-closed homeomorphisms on surfaces
Tomoo Yokoyama
Mathematics , 2012,
Abstract: Let $f$ be an $R$-closed homeomorphism on a connected orientable closed surface $M$. In this paper, we show that If $M$ has genus more than one, then each minimal set is either a periodic orbit or an extension of a Cantor set. If $M = \mathbb{T}^2$ and $f$ is neither minimal nor periodic, then either each minimal set is finite disjoint union of essential circloids or there is a minimal set which is an extension of a Cantor set. If $M = \mathbb{S}^2$ and $f$ is not periodic but orientation-preserving (resp. reversing), then the minimal sets of $f$ (resp. $f^2$) are exactly two fixed points and other circloids and $\mathbb{S}^2/\widetilde{f} \cong [0, 1]$.
Page 1 /942
Display every page Item


Home
Copyright © 2008-2017 Open Access Library. All rights reserved.